You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
CONNECTEDNESS IN SOME TOPOLOGICAL VECTOR-LATTICE GROUPS OF SEQUENCES
LECH DREWNOWSKI and MAREK NAWROCKI
Vol. 107, No. 1 (2010), pp. 150-160
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24493701
Page Count: 11
You can always find the topics here!Topics: Topological vector spaces, General topology, Topological theorems, Mathematical vectors, Mathematical lattices, Mathematical sequences, Topology
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let η be a strictly positive submeasure on N. It is shown that the space ω(η) of all real sequences, considered with the topology τη of convergence in submeasure η, is (pathwise) connected iff η is core-nonatomic. Moreover, for an arbitrary submeasure η, the connected component of the origin in ω(η) is characterized and shown to be an ideal. Some results of similar nature are also established for general topological vector-lattice groups as well as for the topological vector groups of Banach space valued sequences with the topology τη.
Mathematica Scandinavica © 2010 Mathematica Scandinavica